# SDR MASA200602185

- Difficulty date: August 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,033 hours, 16,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2816 PHX - NUMEROUS SECTIONS OF FLOOR PATH LIGHTING INOP.  MX RESECURED A LOOSE CONNECTOR.
